Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Relaxation properties of fractional derivative viscoelasticity models
Autore:
Sakakibara, S;
Indirizzi:
Iwaki Meisei Univ, Coll Sci & Engn, Iwaki, Fukushima 9708551, Japan Iwaki Meisei Univ Iwaki Fukushima Japan 9708551 Fukushima 9708551, Japan
Titolo Testata:
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
fascicolo: 8, volume: 47, anno: 2001,
parte:, 8
pagine: 5449 - 5454
SICI:
0362-546X(200108)47:8<5449:RPOFDV>2.0.ZU;2-I
Fonte:
ISI
Lingua:
ENG
Keywords:
viscoelasticity; fractional derivative; relaxation;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
5
Recensione:
Indirizzi per estratti:
Indirizzo: Sakakibara, S Iwaki Meisei Univ, Coll Sci & Engn, 5-5-1 Chuodai Iino, Iwaki, Fukushima 9708551, Japan Iwaki Meisei Univ 5-5-1 Chuodai Iino Iwaki Fukushima Japan 9708551
Citazione:
S. Sakakibara, "Relaxation properties of fractional derivative viscoelasticity models", NONLIN ANAL, 47(8), 2001, pp. 5449-5454

Abstract

We consider the behavior of the two models of viscoelastic relaxation, themechanical analog of Schiessel and Blumen, and the generalization of author's model proposed earlier. We show that the former is given in terms of the confluent hypergeometric function. The parameters that characterize the initial drop and the algebraic asymptote are determined for these models. Anadditional parameter in author's model gives a flexibility to take accountof different initial drop rate.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 14/07/20 alle ore 09:10:58